# SDR DALA2024081408118

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 87,818 hours, 40,958 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: O2 MASK DROPPED ON T/O BY DOOR 2R IN R/H GALLEY. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 285615 *** STOWED O2 MASK AND SECURED DOOR TEMP CLOSED. PERFORMED MANUAL RELEASE OF O2 SYSTEM IAW A320 AMM 35-23. LATCH AT 2R WILL NOT STAY CLOSED WHEN IN THE LOCKED POSITION.DEFER AFT SWIVEL F/A SEAT O2 MASK PER MEL 35-21-01E. M-PROCEDURE C/W PLACARD INSTALLED. R/R CONTAINER PER A320 AMM 35-21, CKS GOOD. OK RO REMOVE MEL & PLACS. REV "M" PROCS C/W. OK FOR SVC. (LP: 6079254)
